m+Medelevator.RU
← Поиск публикаций
Medicine · 2024

A case report of Stevens-Johnson syndrome caused by omeprazole.

СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Xu Yuanhang, Zhang Lingjuan, Shen Lin, Guo Xueyan

Аннотация

RATIONALE: Stevens-Johnson syndrome (SJS) is a rare but severe skin-mucosal reaction with a high mortality rate. It is characterized by sudden, painful blistering lesions on the skin, often accompanied by high fever and systemic toxicity. Lesions typically appear on the dorsal surfaces of the hands, feet, forearms, legs, and soles of the feet. They can also affect the conjunctiva, oral mucosa, labial mucosa, and vaginal mucosa. Patients may experience complications such as pneumonia, severe comorbidities, and liver and renal failure.

PATIENT CONCERNS: A 51-year-old female patient was admitted to the hospital due to "abdominal distention and skin yellowing for 20 days." After using omeprazole, she developed a rash all over her body, and her liver function further deteriorated, ultimately leading to chronic acute liver failure.

DIAGNOSES: The diagnosis included fever, rash suspected to be drug-induced, chronic and acute liver failure, and decompensation of post-Hepatitis B cirrhosis.

INTERVENTIONS: During hospitalization, suspected adverse drug reactions were discontinued, and symptomatic supportive treatment with methylprednisolone and fluid replacement was promptly provided.

OUTCOMES: The patient's symptoms and follow-up showed that the rash disappeared and liver and kidney function improved significantly after treatment.

LESSONS: We explored how chronic acute liver failure can cause immune system abnormalities and immune paralysis in patients, manifested as susceptibility to infection. This case report describes a drug-induced allergic reaction - SJS - in patients with chronic acute liver failure, as well as subsequent treatment, including hormone dosage and treatment duration. I hope this report will help enrich the relevant literature on drug-induced SJS combined with chronic and acute liver failure, laying the foundation for improving the survival rate of patients with the disease.

Предметные рубрики MeSH